Browse Title Index


 
Issue Title
 
Vol 4, No 2 (2018) AUTOMORPHISMS OF DISTANCE-REGULAR GRAPH WITH INTERSECTION ARRAY {39; 36; 4; 1; 1; 36} Abstract   PDF
Konstantin S. Efimov, Aleksandr A. Makhnev
 
Vol 3, No 1 (2017) CALIBRATION RELATIONS FOR ANALOGUES OF THE BASIS SPLINES WITH UNIFORM NODES Abstract   PDF
Valerii T. Shevaldin
 
Vol 5, No 1 (2019) COMMUTATIVE WEAKLY INVO–CLEAN GROUP RINGS Abstract   PDF
Peter V. Danchev
 
Vol 5, No 2 (2019) CONTROL AND ESTIMATION FOR A CLASS OF IMPULSIVE DYNAMICAL SYSTEMS Abstract   PDF
Tatiana F. Filippova
 
Vol 3, No 2 (2017) CONVERGENCE OF SOLUTIONS OF BILATERAL PROBLEMS IN VARIABLE DOMAINS AND RELATED QUESTIONS Abstract   PDF
Alexander A. Kovalevsky
 
Vol 4, No 2 (2018) D2-SYNCHRONIZATION IN NONDETERMINISTIC AUTOMATA Abstract   PDF
Hanan Shabana
 
Vol 2, No 2 (2016) DEGENERATE DISTRIBUTED CONTROL SYSTEMS WITH FRACTIONAL TIME DERIVATIVE Abstract   PDF
Marina V. Plekhanova
 
Vol 3, No 1 (2017) DISPERSIVE RAREFACTION WAVE WITH A LARGE INITIAL GRADIENT Abstract   PDF
Alexander E. Elbert, Sergey V. Zakharov
 
Vol 3, No 2 (2017) DIVERGENCE OF THE FOURIER SERIES OF CONTINUOUS FUNCTIONS WITH A RESTRICTION ON THE FRACTALITY OF THEIR GRAPHS Abstract   PDF
Maxim L. Gridnev
 
Vol 6, No 1 (2020) DOMINATION AND EDGE DOMINATION IN TREES Abstract   PDF
B. Senthilkumar, Yanamandram B. Venkatakrishnan, H. Naresh Kumar
 
Vol 6, No 1 (2020) EESTIMATES OF BEST APPROXIMATIONS OF FUNCTIONS WITH LOGARITHMIC SMOOTHNESS IN THE LORENTZ SPACE WITH ANISOTROPIC NORM Abstract   PDF
Gabdolla Akishev
 
Vol 1, No 1 (2015) ESTIMATES OF REACHABLE SETS OF CONTROL SYSTEMS WITH BILINEAR–QUADRATIC NONLINEARITIES Abstract   PDF
Tatiana F. Filippova, Oksana G. Matviychuk
 
Vol 4, No 1 (2018) EVALUATION OF SOME NON-ELEMENTARY INTEGRALS INVOLVING SINE, COSINE, EXPONENTIAL AND LOGARITHMIC INTEGRALS: PART I Abstract   PDF
Victor Nijimbere
 
Vol 4, No 1 (2018) EVALUATION OF SOME NON-ELEMENTARY INTEGRALS INVOLVING SINE, COSINE, EXPONENTIAL AND LOGARITHMIC INTEGRALS: PART II Abstract   PDF
Victor Nijimbere
 
Vol 3, No 2 (2017) EVALUATION OF THE NON-ELEMENTARY INTEGRAL \(\int e^{\lambda x^\alpha}dx\), \(\alpha\ge 2\), AND OTHER RELATED INTEGRALS Abstract   PDF
Victor Nijimbere
 
Vol 6, No 1 (2020) EXISTENCE AND EXPONENTIAL STABILITY OF POSITIVE PERIODIC SOLUTIONS FOR SECOND-ORDER DYNAMIC EQUATIONS Abstract   PDF
Faycal Bouchelaghem, Abdelouaheb Ardjouni, Ahcene Djoudi
 
Vol 3, No 1 (2017) FINITE NILSEMIGROUPS WITH MODULAR CONGRUENCE LATTICES Abstract   PDF
Alexander L. Popovich
 
Vol 4, No 2 (2018) FORMATION OF VERSIONS OF SOME DYNAMIC INEQUALITIES UNIFIED ON TIME SCALE CALCULUS Abstract   PDF
Muhammad Jibril Shahab Sahir
 
Vol 6, No 1 (2020) FOUR–DIMENSIONAL BRUSSELATOR MODEL WITH PERIODICAL SOLUTION Abstract   PDF
Odiljon S. Akhmedov, Abdulla A. Azamov, Gafurjan I. Ibragimov
 
Vol 6, No 1 (2020) GENERAL QUASILINEAR PROBLEMS INVOLVING \(p(x)\)-LAPLACIAN WITH ROBIN BOUNDARY CONDITION Abstract   PDF
Hassan Belaouidel, Anass Ourraoui, Najib Tsouli
 
Vol 2, No 2 (2016) GROUP CLASSIFICATION FOR A GENERAL NONLINEAR MODEL OF OPTIONS PRICING Abstract   PDF
Vladimir E. Fedorov, Mikhail M. Dyshaev
 
Vol 6, No 1 (2020) GROWTH OF \(\varphi\)–ORDER SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS WITH MEROMORPHIC COEFFICIENTS ON THE COMPLEX PLANE Abstract   PDF
Mohamed Abdelhak Kara, Benharrat Belaïdi
 
Vol 5, No 1 (2019) HARMONIC INTERPOLATING WAVELETS IN NEUMANN BOUNDARY VALUE PROBLEM IN A CIRCLE Abstract   PDF
Dmitry A. Yamkovoi
 
Vol 5, No 2 (2019) IDENTITIES IN BRANDT SEMIGROUPS, REVISITED Abstract   PDF
Mikhail V. Volkov
 
Vol 1, No 1 (2015) IILL-POSED PROBLEM OF RECONSTRUCTION OF THE POPULATION SIZE IN THE HUTCHINSON–WRIGHT EQUATION Abstract   PDF
Yurii F. Dolgii, Platon G. Surkov
 
26 - 50 of 102 Items << < 1 2 3 4 5 > >>